# SDR Q2SA20121109199

- Difficulty date: November 9, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N469AC
- Make and model: Boeing 747-4F6
- Aircraft serial: 27602
- Aircraft time: 58,985 hours, 6,598 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835AB
- Part serial: 104692
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK DOOR BATTERY CHECK LIGHT WILL NOT ILLUMINATE (EMERGENCY EXIT).  REPLACED LEFT UPPER DECK EMERGENCY EXIT BATTERY ON POWER SUPPLY REF AMM 33-51-04.  OPS CHECK GOOD.
